# SDR AALA202508193300

- Difficulty date: August 9, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 67,248 hours, 28,813 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BRACKET BELOW DOOR OPERATING MECHANISM BASKET CRACKED. INSTALLED R1 SLIDE PACK. PER AMM 25-66-01-400-801.
